# SDR FDEA201506181858

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 785 hours, 29,542 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE LOW N2 RPM ALERT AT 200 AGL AFTER TAKEOFF.   R & R CONNECTOR P1-8080IAW SMP & WDM 77-12-01.
